# SDR ABXA040131

- Difficulty date: March 15, 2004
- Submitted: March 31, 2004
- Operation: Air carrier
- Aircraft: N963AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47780
- Aircraft time: 37,148 hours, 40,076 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: 49179231
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER RIGHT VENTRAL DOOR STOP FITTING ON AFT PRESSURE BULKHEAD WAS CRACKED.  REMOVED AND REPLACED FITTING IAW DC-9 SRM 51-30-1 AND 51-30-5.
